# SDR HEER117364

- Difficulty date: September 17, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N45138
- Make and model: Skrsky S76C
- Aircraft serial: 760675
- Aircraft time: 17 hours
- Engine: Tmeca ARRIEL2S2
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: ASI50001
- Part serial: 78
- Condition: Unbonded
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OB ATTACHMENT EDGE OF LT LIFE RAFT POD FOUND TO BE DISBONDED FROM CENTER FILLET.  REPLACED WITH SERVICEABLE PART.
